Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Tiredness, dizzy spells, digestion problems, back pain. Taking Dicorate ER, ficium, provanol medication. How are these symptoms treated?

hello sir,i was started taking dicorate er750,ficium 5 and 10 and provanol 20 for 3 to 4 years .but there is much discomtinuty was tere .now my helth is all good .but when i do not get enough sleep and come down to work i i get tired and some time i feel down unconciously .now i have very sevior digation problems are arise and some time the back pain .
Asked On : Tue, 15 May 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello siddhartha,
First of all, let me tell you that it is extremely inappropriate to stop anti-epileptic drugs like dicorate ER on your own. They need to be tapered by a physician. I think what you are currently experiencing is a relapse and you need to go back to your physician and start proper anti-epileptic treatment again. Lack of sleep is known to trigger epileptic fits and this is a serious condition.
For the digestion problems, I think you need to eat small regular healthy meals every 3-4 hours. Also, exercise for atleast 30-40 minutes daily. Drugs like proton pump inhibitors like omeprazole also need to be taken. These are prescription drugs and you need to speak with your physician about this.
An ultrasound of the abdomen may be needed and you need an in person assessment ( a consultation with a physician) to check these problems.
Please see a physician soon.
Hope this helps
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor